# SDR SWAA2022102061111

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 76,573 hours, 45,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100SWA
- Part serial: BN290655
- Condition: Failed
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK. FWD LEFT AREA AND MID RIGHT CABIN. / [01] REPLACED RT OVER WING BATTERY PACK; DEEP. CYCLED FRONT LEFT BATTERY PACK AND REPLACED RT EMERGENCY EXIT LIGHT LENS PER AMM 33-51-06
